# SDR R61A201703310305

- Difficulty date: March 31, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 86
- Part time: 34,614 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK ON THE SUPPORT FOR PANEL 252DRF AT FRAME 86.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT IAW SRM 51-41-01, AND 51-40-02.
